MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S4

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK TIBIAL TRAY CEMENTED LEFT S4
Model Number 02.07.1204L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 july 2025.Gmk-spherika 02.07.1204l gmk tibial tray cemented left s4 (k090988) lot.2421620: (b)(4) items manufactured and released on 19-dec-2024.Expiration date: 05-dec-2029.No anomalies found related to the problem.To date (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-spherika 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot.2434068: (b)(4) items manufactured and released on 20-jan-2025.Expiration date: 07-jan-2030.No anomalies found related to the problem.To date (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-spherika 02.12.Ka14l femoral component spherika cemented s4+l (k211004) lot.2431728: (b)(4) items manufactured and released on 20-jan-2025.Expiration date: 07-jan-2030.No anomalies found related to the problem.To date (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: iinfection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 5 days from the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK TIBIAL TRAY CEMENTED LEFT S4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22539700
Report Number3005180920-2025-00654
Device Sequence Number7904401
Product Code JWH
UDI-Device Identifier07630030819902
UDI-Public07630030819902
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204L
Device Lot Number2421620
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale